# SDR UALA2012040602133

- Difficulty date: April 6, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 40,230 hours, 17,010 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Delaminated
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OFF WING SLIDE COVER DELAMINATED AFT EDGE ABOVE SLIDE OPENING.  REPLACED OF WING SLIDE.  SLIDE ASSY IS SECURE ON ACFT, LINE IS SECURE, INFLATION CYL SAFETY PIN IS REMOVED AND STOWED, EMERGENCY LIGHTS TEST OK.  ACFT RETURNED TO NORMAL OPS.
